# SDR AALA201905109009

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 11,413 hours, 4,298 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS MID LAV SMOKE ECAM TWICE. FALSE WARNING CONFIRMED BY FA VISUAL INSP SHOWED NO SIGNS OF SMOKING. MAINTENANCE ACCOMPLISHED TSM 26-17-00. NO EVIDENCE OF SMOKE/FIRE TEST OF SYSTEM WAS NORMAL.
